| Model Number |
REVERS LEVER-LOCKING BROACH HANDLE |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via sems that an ar-9510-2 broach handle peg that is fixed within the shaft of instrument slid out upon first release of trigger.There was no patient harmed, the broken peg was retrieved and the case was completed without issue.